# SDR DALA2019040982349

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,538 hours, 39,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Not Reported
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 ACCOMPLISH PERMANENT REPAIR OF FUSELAGE FLOOR BEAM AT STA 1681 LBL 61 TO RBL 61 UPPER CAP & PRESSURE DECK SPLICE. REF AAR NR. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR FRAME SECTION REPAIR STA 1681 STAR 13R TO 24R IN REF PRI 576691-14AD AND ER/A 576691-14AD. (1020313)
